MAUDE Adverse Event Report: ROCHE DIAGNOSTICS FERR4; FERRITIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS FERR4; FERRITIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04885317190
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 cobas c 502 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable ferr4 tina-quant ferritin gen.4 (ferr4) result from one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was reported outside of the laboratory.The patient sample was rerun because of the technologist's observation.The initial result from the module was 0.0 ug/l with a data flag.This result was reported as 8 ug/l with a data flag.The first repeat result from the module with the patient sample autodiluted was 675.5 ug/l.The second repeat result from another analyzer was 663 ug/l.The repeat result was deemed correct. .
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2023; the results were within specifications.The investigation reviewed the qc recovery.The customer's qc recovery was provided for the day of the event, but there were no timestamps provided with the qc.Qc levels 1 - 3 were high out of range (2 standard deviations sd).Two of the measurements were within the provided 2 sd range.For the level 2 qc, all of the four provided measurements were high and out of range (2sd).The field service engineer inspected the module and did not find any cause for the issue adding that it was possibly due to poor sample quality.He then checked the flow path and rinse levels.The customer also replaced the sample probe.The customer performed calibration and qc with successful results.After service, no further issues were reported by the customer.Based on the provided information, the cause of the event could not be determined. .

Brand Name
FERR4
Common Device Name
FERRITIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17875358
Report Number1823260-2023-03189
Device Sequence Number7182810
Product Code DBF
UDI-Device Identifier04015630922819
UDI-Public04015630922819
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number04885317190
Device Lot Number67677701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale